Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2015, 4:40 AM CDT for Greenwood County, Woodson County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 4:40 AM CDT (09:40 UTC)
- Expired
- Apr 2, 2015, 5:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 136 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS53 KICT 020940
SVRICT
KSC073-207-021030-
/O.NEW.KICT.SV.W.0010.150402T0940Z-150402T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
440 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 530 AM CDT
* AT 440 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TORONTO...OR
13 MILES WEST OF YATES CENTER...MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...TORONTO...NEOSHO FALLS...BATESVILLE...TORONTO LAKE
AND CROSS TIMBERS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9573 3773 9590 3773 9596 3772 9596
3768 9601 3784 9613 3802 9595 3803 9552
TIME...MOT...LOC 0940Z 240DEG 49KT 3781 9598
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM3 follow-up statements
398
WWUS53 KICT 021000
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
500 AM CDT THU APR 2 2015
KSC073-021009-
/O.CAN.KICT.SV.W.0010.000000T0000Z-150402T1030Z/
GREENWOOD KS-
500 AM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENWOOD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3774 9573 3774 9594 3802 9595 3803 9552
TIME...MOT...LOC 0959Z 240DEG 46KT 3791 9573
$$
KSC207-021030-
/O.CON.KICT.SV.W.0010.000000T0000Z-150402T1030Z/
WOODSON KS-
500 AM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WOODSON COUNTY...
AT 459 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YATES
CENTER...MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YATES CENTER...NEOSHO FALLS...BATESVILLE...TORONTO LAKE AND CROSS
TIMBERS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9573 3774 9594 3802 9595 3803 9552
TIME...MOT...LOC 0959Z 240DEG 46KT 3791 9573
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM359
WWUS53 KICT 021013
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
513 AM CDT THU APR 2 2015
KSC207-021030-
/O.CON.KICT.SV.W.0010.000000T0000Z-150402T1030Z/
WOODSON KS-
513 AM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR CENTRAL WOODSON COUNTY...
AT 513 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEOSHO
FALLS...OR 8 MILES NORTHWEST OF IOLA...MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YATES CENTER AND NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9573 3774 9582 3802 9587 3803 9552
TIME...MOT...LOC 1013Z 240DEG 49KT 3801 9551
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM458
WWUS53 KICT 021028
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
528 AM CDT THU APR 2 2015
KSC207-021038-
/O.EXP.KICT.SV.W.0010.000000T0000Z-150402T1030Z/
WOODSON KS-
528 AM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WOODSON COUNTY WILL
EXPIRE AT 530 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3774 9573 3774 9582 3802 9587 3803 9552
TIME...MOT...LOC 1026Z 240DEG 49KT 3801 9551
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:10 AM CDT, 30 minutes earlier.
Area forecast discussion, Apr 2, 4:10 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 410 AM CDT THU APR 2 2015 *CORRECTED* .SYNOPSIS... ISSUED AT 350 AM CDT THU APR 2 2015 EARLY THIS MORNING...NUMEROUS THUNDERSTORMS...A FEW SEVERE... CONTINUED ADVANCING EAST FROM NORTHWEST MO...THROUGH NORTHEAST KS...TO KHUT. THE THUNDERSTORMS WERE OCCURRING ALONG A SE-MOVING COLD FRONT THAT AT 3 AM EXTENDED FROM THE IA/MO BORDER...ACROSS NORTHEAST AND CENTRAL KS...TO THE TX PANHANDLE. THE BEHAVIOR OF THE COLD FRONT WILL BE MAJOR PLAYER IN TODAY'S AND THIS EVENING'S FORECAST ACROSS SOUTHEAST AND EXTREME SOUTH-CENTRAL KS WHERE THE SEVERE THUNDERTORM POTENTIAL IS FAIRLY HIGH. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 350 AM CDT THU APR 2 2015 TODAY & TONIGHT: AS STATED IN "SYNOPSIS" THESE 2 PERIODS CONTINUE TO RECEIVE THE GREATEST ATTENTION. WITH THE "LEAD" MID-UPPER SHORTWAVE SHEARING AS IT CROSSES THE MID-MS VALLEY THE FRONT WILL DECELLERATE THIS AFTERNOON. IT DEFINITELY APPEARS THE FRONT WILL STALL THIS AFTERNOON...LIKELY EXTENDING FROM NORTHERN IL...ACROSS CENTRAL MO...TO THE WESTERN RED RIVER. AS THE 2ND UPPER-LEVEL TROF WHICH EXTENDS FROM POORLY DEFINED LOW PRESSURE CENTERED OVER SOUTHERN SASKATCHEWAN TO CENTRAL CA EARLY THIS MORNING MOVES SE...THE FRONT SHOULD TRANSITION INTO A WARM FRONT ACROSS NORTHERN OK THIS AFTERNOON. WITH THE BOUNDARY...ORIENTED IN AN EAST-WEST MANNER JUST SOUTH OF THE KS/OK BORDER THIS AFTERNOON...LIFTING VERY SLOWLY DUE NORTH TO JUST NORTH OF THE KS/OK BORDER LATE THIS AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WOULD BE MOIST AND UNSTABLE BUT THE DEEP-LAYER SHEAR...BOTH SPEED AND DIRECTIONAL...WILL BE PRONOUNCED. IT IS LIKELY THAT HAIL AROUND GOLFBALL-SIZED...WILL OCCUR WITH THE GREATEST PROBABILITIES TARGETING SOUTHEAST AND FAR SOUTH-CENTRAL KS AS IS CURRENTLY FORECAST. THE BEHAVIOR THE FRONT WILL NEED TO BE WATCHED CLOSELY...FOR IF IT ADVANCES FURTHER NORTH THAN ANTICIPATED...OF COURSE AREAS AT GREATEST RISK FOR SEVERE THUNDERSTORMS WOULD LIKEWISE SPREAD FURTHER NORTH WITH LARGE HAIL THE PRIMARY THREAT FROM LATE THIS AFTERNOON UNTIL LATE THIS EVENING. AS THE UPPER- DECK WAVE APPROACHES LATER TONIGHT...THE FRONT SHOULD GET PUSHED SOUTH & EAST OF KICT COUNTRY. FRIDAY & FRIDAY NIGHT: AS THE UPPER-DECK WAVE AND IT'S SURFACE COHORT MOVE SOUTHEAST.. LIGHT RAIN WOULD BECOME THE PRIMARY...IF NOT SOLE...PRECIPITATION MODE FRIDAY MORNING. ALL PRECIPITATION WOULD BE ENDING IN A NW-SE MANNER WITH LIGHT RAIN ENDING IN SOUTHEAST KS BY NOON AS LARGE HIGH PRESSURE SPREADS SE ACROSS KS. SATURDAY & SATURDAY NIGHT: EXCELLENT WEATHER SLATED FOR ALL AREAS AS THE AFORE-MENTIONED HIGH PRESSURE AREA VENTURES ACROSS THE LOWER-MS VALLEY SATURDAY NIGHT. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 350 AM CDT THU APR 2 2015 SHOWERS AND THUNDERSTORMS RETURN TO THE NEIGHBORHOOD LATE SUNDAY NIGHT AS A SURFACE CYCLONE QUICKLY DEVELOPS OVER THE WESTERN PLAINS AND MOVES NE TOWARD...AND PERHAPS ACROSS...THE KS/NEBRASKA BORDER ON MONDAY. GULF MOISTURE WILL LIKEWISE SPREAD RAPIDLY ACROSS THE CENTRAL...AND ESPECIALLY THE EASTERN PLAINS...LATE SUNDAY NIGHT. WITH MOISTURE CONCENTRATED FROM EASTERN OK AND EASTERN KS TO ALL POINTS EAST THE GREATEST CHANCES FOR THUNDERSTORMS WOULD OCCUR IN THESE AREAS MONDAY & MONDAY NIGHT. AS THE NEXT COLD FRONT MOVES SE ACROSS KS TUESDAY MORNING SCATTERED LIGHT RAIN WOULD BE POSSIBLE PRIMARILY OVER EASTERN KS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1102 PM CDT WED APR 1 2015 COLD FRONT EXTENDING FROM SOUTHEAST NEBRASKA INTO NORTHWESTERN KANSAS LATE THIS EVENING...WILL PUSH SOUTHWARD OVERNIGHT AND MAY STALL NEAR THE KS/OK BORDER THURSDAY AFTERNOON. THUNDERSTORM COVERAGE ALONG THE FRONT OVERNIGHT WILL BE MOST NUMEROUS OVER NORTHERN/EASTERN KANSAS. WILL INCLUDE TEMPO TSRA AT RSL...SLN...AND CNU TERMINALS. WINDS WILL SHIFT TO NORTHERLY OVERNIGHT BEHIND THE FRONT WITH GUSTS OF 30-35 KNOTS IN CENTRAL KS WHERE PRESSURE RISES ARE PROGGED TO BE STRONGEST. LOW STRATUS MAY FORM OVER SOUTHEAST KS DURING THE MORNING HOURS WITH MOST MODELS INDICATING IFR OR LOW MVFR AT CNU. SCATTERED STORMS WILL BE POSSIBLE THURSDAY LATE PM/EVE NEAR THE OKLAHOMA BORDER...DEPENDING ON EXACTLY WHERE THE FRONT HANGS UP. JMC && .FIRE WEATHER... ISSUED AT 350 AM CDT THU APR 2 2015 MOIST EAST-NORTHEAST FLOW SPREADING ACROSS KS TONIGHT AND THURSDAY WILL KEEP THE GRASSLAND FIRE DANGER IN CHECK FOR BOTH PERIODS. THE GRASSLAND FIRE DANGER SHOULD ELEVATE A BIT ON FRIDAY PRIMARILY DUE TO BRISK NE WINDS SPREADING ACROSS KS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 47 58 36 / 20 50 20 0 HUTCHINSON 71 44 58 35 / 20 40 20 0 NEWTON 71 44 55 36 / 20 50 20 0 ELDORADO 73 46 58 37 / 30 50 20 0 WINFIELD-KWLD 75 48 58 36 / 20 50 20 0 RUSSELL 70 40 57 34 / 20 60 20 0 GREAT BEND 72 41 57 33 / 20 40 20 0 SALINA 71 42 57 34 / 20 50 20 0 MCPHERSON 69 43 56 34 / 20 50 20 0 COFFEYVILLE 78 50 57 37 / 50 70 30 0 CHANUTE 75 48 57 36 / 50 80 30 0 IOLA 73 47 56 35 / 50 80 20 0 PARSONS-KPPF 76 50 57 36 / 60 70 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 1, 10:18 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1018 PM CDT WED APR 1 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1018 PM CDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...WITH THE GREATER CHANCES IN CENTRAL AND EAST CENTRAL KANSAS...AND ONLY A SLIGHT CHANCE IN SOUTH CENTRAL KANSAS. A FEW STRONG STORMS ARE POSSIBLE WITH HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE THROUGH THURSDAY INTO FRIDAY MORNING AREA WIDE. OVER SOUTHEAST KANSAS A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS. SEVERAL HOURS OF VERY HIGH GRASSLAND FIRE DANGER ARE POSSIBLE THURSDAY AFTERNOON ACROSS CENTRAL KANSAS...AND PERIODICALLY OVER THE REST OF THE AREA FRIDAY THROUGH MONDAY. IN ADDITION...SLIGHT CHANCES FOR THUNDERSTORMS WILL RETURN TO THE FORECAST SUNDAY NIGHT THROUGH TUESDAY...MAINLY FOR THE FLINT HILLS AND SOUTHEAST KANSAS AND SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. STORM SPOTTERS MAY BE NEEDED THURSDAY AFTERNOON AND EVENING IN SOUTHEAST KANSAS CLOSER TO THE OKLAHOMA BORDER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 2, 12:45 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1245 AM CDT THU APR 2 2015 KSZ033-020615- LINCOLN KS- 1245 AM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS... * UNTIL 115 AM CDT * AT 1243 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER BARNARD...OR 11 MILES NORTHEAST OF LINCOLN...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BARNARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3911 9793 3908 9812 3922 9817 3922 9794 TIME...MOT...LOC 0543Z 253DEG 37KT 3919 9806 KETCHAM
Local storm report, Apr 2, 12:57 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1257 AM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM HAIL 2 N BARNARD 39.22N 98.04W
04/02/2015 E1.00 INCH LINCOLN KS TRAINED SPOTTER
&&
BDKSpecial weather statement, Apr 2, 1:34 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
134 AM CDT THU APR 2 2015
KSZ048-049-020715-
SALINE KS-ELLSWORTH KS-
134 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MARQUETTE...OR 11
MILES SOUTHEAST OF KANOPOLIS...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3861 9766 3861 9792 3860 9793 3852 9804
3852 9807 3863 9814 3875 9805 3891 9788
TIME...MOT...LOC 0629Z 239DEG 49KT 3860 9799
KETCHAMSpecial weather statement, Apr 2, 1:53 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT THU APR 2 2015
KSZ050-020745-
RICE KS-
153 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 148 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LITTLE RIVER...OR NEAR LYONS...
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LYONS...LITTLE RIVER AND GENESEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3842 9825 3852 9815 3852 9793 3829 9793
3827 9813
TIME...MOT...LOC 0648Z 239DEG 49KT 3839 9811
KETCHAMSpecial weather statement, Apr 2, 2:37 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 237 AM CDT THU APR 2 2015 KSZ051-020815- MCPHERSON KS- 237 AM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS... * UNTIL 315 AM CDT * AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MCPHERSON...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3822 9772 3837 9783 3860 9738 3830 9737 TIME...MOT...LOC 0734Z 240DEG 49KT 3837 9760 KETCHAM
Special weather statement, Apr 2, 4:21 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 AM CDT THU APR 2 2015
KSZ070-020945-
GREENWOOD KS-
421 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 445 AM CDT
* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF MADISON...MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MADISON AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3786 9638 3807 9646 3809 9636 3811 9636
3817 9634 3817 9597
TIME...MOT...LOC 0919Z 240DEG 40KT 3809 9631
KETCHAMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:45 AM CDT | Special Weather Statement | ICT | Lincoln | 30 min |
| Apr 2, 1:34 AM CDT | Special Weather Statement | ICT | Saline | 41 min |
| Apr 2, 1:53 AM CDT | Special Weather Statement | ICT | Rice | 52 min |
| Apr 2, 2:37 AM CDT | Special Weather Statement | ICT | McPherson | 38 min |
| Apr 2, 4:21 AM CDT | Special Weather Statement | ICT | Greenwood | 24 min |
| Apr 2, 5:15 AM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| Apr 2, 5:21 AM CDT | Special Weather Statement | ICT | Allen, Neosho | 39 min |
| Apr 2, 5:56 AM CDT | Special Weather Statement | ICT | Labette | 34 min |
| Apr 2, 6:04 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.